# SDR 06FDEA3057

- Difficulty date: August 23, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- Aircraft time: 32,323 hours, 18,751 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AMBER AFT AIRSTAIR LIGHT ILLUMINATED IN FLIGHT.  RELEASED FOR SERVICE IAW MEL/CDL: 52-06-B CATEGORY: C EXPIRATION: 02SEP06  (MEL 52-06-B: AMBER AFT AIRSTAIR DOOR WARNING LIGHT INOP).
